Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Initial and follow up information has been received from a physician concerning a female 19 years old with no drug allergies, debilitating dysmenorrhea, acne, weight loss, and irregular break-through bleeding, and with a history of yeast infection, bacterial vaginois, varicella (1/90), cellulitis (5/06), urinary tract infectin, cramping, and abscess of legs who, on 27-Jun-2007 at 12:30 (Lot # 657868/0523U) was vaccinated intramuscularly with a 0.5 mL dose of Gardasil. Concomitant therapy included TRI-CYCLEN LO. It was also noted that the patient received at least one other vaccine on the same date as when GARDASIL was administered. The patient sought unspecified medical attention. Subsequently, at approximately 12:31 the patient felt dizzy (previously reported that she fainted), complained of lightheadness, and was very pale. The patient was given water and animal crackers while she laid on the exam table. Within a few minutes the patient felt better and was able to sit up with return of good color. The patient sought unpecified medical attention.No laboratory diagnostic studies were performed. The patient recovered on the same day as when the injection was given. No product quality complaint was involved. This is one of several reports from the same source. Additional information has been requested. This is in follow-up to report (s) previously submited on 5/14/2007. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166